# SDR DALA2018090405419

- Difficulty date: August 28, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 61,861 hours, 28,311 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORT STRONG ODOR IN THE CABIN BEFORE PUSHBACK WHEN PACK SELECTED ON APU AIR. CUSTOMERS DEPLANED AND EQUIPMENT WAS SWAPPED. MTC FOUND OIL IN APU INLET AND FWD SIDE OF GEARBOX. APU HAS LOUD PITCH WHINE AND DAMAGED INLET SCREEN. SUSPECT INTERNAL DAMAGE TO APU. CLEANED APU EXTERIOR AND INLET PER WORK CARD 4916-2001. PERFORMED ECS DECONTAMINATION AND REPLACE RECIRC FILTERS. APU PLACED ON MEL FOR REPLACEMENT. VF SUCCESSFUL. A/C RTS.
